| Model Number |
265716 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: do not use ointments or lubricants having a petrolatum base.They will damage latex and may burst balloon.
Event or Problem Description
It was reported that the balloon of the silicone foley catheter exploded.Additional information has been requested, but not yet received.Per new information received; it was reported that the balloon of the silicone foley catheter burst.No medical intervention was reported.